# SDR IPXA3176957

- Difficulty date: February 4, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Part number: A5547173000051
- Part serial: TS2144
- Condition: Damaged
- Location: Rudder T/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER T/E APEX STRIP DAMAGED, REF D490904.  REPAIRED IAW EO A300-5540-48970-B.
